advertisement
Question
Posted by: Mickey | 2009/07/23

Injection

Hi,

I just need to know if the injection takes away your sex drive?? if so what can you use to get it back to normal??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can do this in some women. There is no real solution otherchanging to a differnt form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Betty | 2009/07/24

Took mine away and gave me no stop periods for months! Will NEVER go on injection again!

Reply to Betty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement